# SDR SWIA202158354

- Difficulty date: April 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SEAT TRACK RBL 9.0, BETWEEN FS 409.00 + 128 AND APPROX. FS 559.00 + 4 CORRODED SEVERAL PLACES.     (C-CHECK RO 5/20/2021)    REMOVED CORRODED SEAT TRACK REF CRJ200 AMM 53-01-11-000-802  / INSTALLED NEW SEAT TRACK AT RBL9 FROM FS409+128 TO FS559+4  REF CRJ200 AMM 53-01-11-400-802  / TORQUE WRENCH #TUC5659 CAL DUE:09-FEB-2022
